# SDR UALA2011071303510

- Difficulty date: July 13, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 39,262 hours, 4,795 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON EXHAUST HEAT SHIELDS (GATORBACKS) NR 2, 3, 4, 5 (FWD TO AFT), FWD EDGE OF SECTIONS HAVE WEAR FROM CHAFING OF GAP SEAL.  THIS IS A MAJOR REPAIR REPORT REF:  DOCK WU'S K7587X, Q7158E, Q7160E, Q7162E REPAIRED HEAT SHIELDS PER EVA 80988A. REINSTALLED.
